Regularized root sums of a class of entire functions
Doklady Akademii Nauk, Tome 176 (1967) no. 2, pp. 259-262
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_176_2_a5,
author = {V. B. Lidskii and V. A. Sadovnichii},
title = {Regularized root sums of a class of entire functions},
journal = {Doklady Akademii Nauk},
pages = {259--262},
year = {1967},
volume = {176},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_176_2_a5/}
}
V. B. Lidskii; V. A. Sadovnichii. Regularized root sums of a class of entire functions. Doklady Akademii Nauk, Tome 176 (1967) no. 2, pp. 259-262. http://geodesic.mathdoc.fr/item/DAN_1967_176_2_a5/